Turkish Journal of Mathematics
In this paper, we give an equality for the case of differentiable convex functions involving conformable fractional integrals. Bullen-type inequalities for the conformable fractional integrals are established by using this equality. Some important inequalities are obtained by taking advantage of the convexity, the Hölder inequality and the power mean inequality. By using special choices, we present some known results in the literature. Furthermore, we give an example using a graph in order to show that our main results are correct.
Bullen type inequality, fractional conformable integrals, fractional conformable derivatives, fractional calculus, convex function
HEZENCİ, FATİH; BUDAK, HÜSEYİN; and KARA, HASAN
"A study on conformable fractional version of Bullen-type inequalities,"
Turkish Journal of Mathematics: Vol. 47:
4, Article 19.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss4/19